Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("POLYNOME")

Filter

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 18498

  • Page / 740

Export

Selection :

  • and

LAGUERRE, HERMITE AND MEIXNER POLYNOMIALS ARISING FROM POLYNOMIALS IN SEVERAL VARIABLESGABUTTI B.1982; PROC. K. NED. AKAD. WET., SER. A, MATH. SCI.; ISSN 0023-3358; NLD; DA. 1982; VOL. 85; NO 4; PP. 415-422; BIBL. 7 REF.Article

POLYNOMIALS OF THE FORM 2F0 AS DETERMINANTS.FORT MG; SACKFIELD A.1975; J. INST. MATH. APPL., LONDON; G.B.; DA. 1975; VOL. 16; NO 3; PP. 389-392; BIBL. 3 REF.Article

GENERALIZED N-GONS AND CHEBYCHEV POLYNOMIALSSTANTON D.1983; JOURNAL OF COMBINATORIAL THEORY. SERIES A.; ISSN 0097-3165; USA; DA. 1983; VOL. 34; NO 1; PP. 15-27; BIBL. 11 REF.Article

INVERSE RELATIONS FOR CERTAIN SHEFFER SEQUENCESBROWN JW; ROMAN SM.1981; SIAM J. MATH. ANAL.; ISSN 0036-1410; USA; DA. 1981; VOL. 12; NO 2; PP. 186-195; BIBL. 13 REF.Article

OPERATIONAL DERIVATION OF GENERATING RELATIONS OF ORTHOGONAL POLYNOMIALS RELATED TO ULTRASPHERICAL AND HERMITE POLYNOMIALSHUSSAIN MA; SRIVASTAVA AN; SINGH SD et al.1980; INDIAN J. PURE APPL. MATH.; ISSN 0019-5588; IND; DA. 1980; VOL. 11; NO 10; PP. 1325-1328; BIBL. 4 REF.Article

A CLASS OF GENERATING FUNCTIONS.CARLITZ L.1977; S.I.A.M. J. MATH. ANAL.; U.S.A.; DA. 1977; VOL. 8; NO 3; PP. 518-532; BIBL. 11 REF.Article

ON ORTHOGONAL POLYNOMIALS RELATED TO THE ULTRASPHERICAL POLYNOMIALSSRIVASTAVA AN; SINGH SN.1980; INDIAN J. PURE APPL. MATH.; IND; DA. 1980; VOL. 11; NO 7; PP. 870-873; BIBL. 6 REF.Article

SOME INTEGRALS AND SERIES RELATIONS FOR BIORTHOGONAL POLYNOMIALS SUGGESTED BY THE LEGENDRE POLYNOMIALSPRABHAKAR TR; TOMAR RC.1980; INDIAN J. PURE APPL. MATH.; IND; DA. 1980; VOL. 11; NO 7; PP. 863-869; BIBL. 8 REF.Article

ON THE ZEROS OF THE CLASSICAL POLYNOMIALS.CALOGERO F.1977; LETTERE NUOVO CIMENTO; ITAL.; DA. 1977; VOL. 19; NO 13; PP. 505-508; BIBL. 8 REF.Article

SELF-REPRODUCING KERNELS AND BILINEAR FORMULAS FOR Q-ORTHOGONAL POLYNOMIALSVERMA A; JAIN VK.1983; ROCKY (THE) MOUNTAIN JOURNAL OF MATHEMATICS; ISSN 0035-7596; USA; DA. 1983; VOL. 13; NO 1; PP. 99-116; BIBL. 18 REF.Article

PROJECTION FORMULAS AND A NEW PROOF OF THE ADDITION FORMULA FOR THE JACOBI POLYNOMIALSLAINE TP.1982; SIAM J. MATH. ANAL.; ISSN 0036-1410; USA; DA. 1982; VOL. 13; NO 2; PP. 324-330; BIBL. 8 REF.Article

SOME RELATIONS BETWEEN JACOBI AND ULTRASPHERICAL POLYNOMIALSHOA HV.1981; J. MATH. ANAL. & APPL.; ISSN 0022-247X; USA; DA. 1981; VOL. 82; NO 2; PP. 392-398; BIBL. 2 REF.Article

SOME HYPERGEOMETRIC ORTHOGONAL POLYNOMIALSWILSON JA.1980; SIAM J. MATH. ANAL.; ISSN 0036-1410; USA; DA. 1980; VOL. 11; NO 4; PP. 690-701; BIBL. 7 REF.Article

LEGENDRE TYPE POLYNOMIALS UNDER AN INDEFINITE INNER PRODUCTMINGARELLI AB; KRALL AM.1983; SIAM JOURNAL ON MATHEMATICAL ANALYSIS; ISSN 0036-1410; USA; DA. 1983; VOL. 14; NO 2; PP. 399-402; BIBL. 4 REF.Article

A NOTE ON A MULTILINE GENERATING FUNCTION FOR THE KONHAUSER BIORTHOGONAL POLYNOMIALSSRIVASTAVA HM.1983; SIAM JOURNAL ON MATHEMATICAL ANALYSIS; ISSN 0036-1410; USA; DA. 1983; VOL. 14; NO 2; PP. 369-371; BIBL. 3 REF.Article

A SET OF HYPERGEOMETRIC ORTHOGONAL POLYNOMIALSASKEY R; WILSON J.1982; SIAM J. MATH. ANAL.; ISSN 0036-1410; USA; DA. 1982; VOL. 13; NO 4; PP. 651-655; BIBL. 9 REF.Article

NOTE ON "SOME FORMULAS INVOLVING THE PRODUCTS OF SEVERAL JACOBI OR LAGUERRE POLYNOMIALS"NIMBAKRISHNA THAKARE.1980; INDIAN J. PURE APPL. MATH.; ISSN 0019-5588; IND; DA. 1980; VOL. 11; NO 9; PP. 1158-1161; BIBL. 3 REF.Article

A BIORTHOGONAL PAIR OF POLYNOMIAL SETS SUGGESTED BY A CLASS OF JACOBI POLYNOMIALSPRABHAKAR TR; KASHYAP NK.1980; INDIAN J. PURE APPL. MATH.; ISSN 0019-5588; IND; DA. 1980; VOL. 11; NO 9; PP. 1147-1154; BIBL. 8 REF.Article

AN APPELL CROSS-SEQUENCE SUGGESTED BY THE BERNOULLI AND EULER POLYNOMIALS OF GENERAL ORDERPRABHAKAR TR; REVA.1979; INDIAN J. PURE APPL. MATH.; IND; DA. 1979; VOL. 10; NO 10; PP. 1216-1227; BIBL. 12 REF.Article

ORTHOEXPONENTIAL POLYNOMIALS AND THE LEGENDRE POLYNOMIALSJAROCH O.1978; APL. MAT.; CSK; DA. 1978; VOL. 23; NO 6; PP. 467-477; ABS. CZE; BIBL. 10 REF.Article

POSITIVITY OF THE POISSON KERNEL FOR THE CONTINUOUS Q-ULTRASPHERICAL POLYNOMIALSGASPER G; RAHMAN M.1983; SIAM JOURNAL ON MATHEMATICAL ANALYSIS; ISSN 0036-1410; USA; DA. 1983; VOL. 14; NO 2; PP. 408-420; BIBL. 18 REF.Article

WEAK MINIMAL H-SETS FOR POLYNOMIALS IN TWO VARIABLESTHIRAN JP; DEFERT P.1982; SIAM J. NUMER. ANAL.; ISSN 0036-1429; USA; DA. 1982; VOL. 19; NO 5; PP. 1041-1050; BIBL. 14 REF.Article

SOME BIORTHOGONAL POLYNOMIALS SUGGESTED BY THE LAGUERRE POLYNOMIALSSRIVASTAVA HM.1981; PAC. J. MATH.; ISSN 0030-8730; USA; DA. 1981; VOL. 98; NO 1; PP. 235-250; BIBL. 27 REF.Article

TWO-PARAMETER TURAN INEQUALITIES FOR ULTRASPHERICAL AND LAGUERRE POLYNOMIALSBUSTOZ J.1981; J. MATH. ANAL. & APPL.; ISSN 0022-247X; USA; DA. 1981; VOL. 79; NO 1; PP. 71-79; BIBL. 4 REF.Article

SIGN TEST OF MULTIVARIABLE REAL POLYNOMIALSWALACH E; ZEHEB E.1980; I.E.E.E. TRANS. CIRCUITS SYST.; USA; DA. 1980; VOL. 27; NO 7; PP. 619-625; BIBL. 13 REF.Article

  • Page / 740